# SDR USAA920081532

- Difficulty date: August 4, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146N518017
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN-C3- MAJOR REPAIR - CRACK ON STABILIZATION STRAP BS 1660 BL 24.75.  REPAIRED STABILIZATION STRAP BS 1660 BL 24.75 IAW B757 SRM 51-40-02-0G.  (S)
